# SDR ABXA20111205154

- Difficulty date: December 5, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221615
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT INBD AUX TRACK OUTBD SUPPORT RIB IS CORRODED AROUND NUMEROUS.  REMOVED & REPLACED NR 3 SLAT O/B AUX TRACK L/E RIB IAW B767 SRM 51-40-02 AND REA B657-59581.  PERFORMED OPS CHECK OF SLAT PROX SWITCH IAW B767 AMM 27-88-01-2, AWG.
